Hello, recently had a medical abortion

Patient

Q: Hello, recently had a medical abortion. Had misoprostol on Thursday and now I'm feeling very weak and feverish. I was wondering if I should seek medical attention

Doctor

A:   Hello,
Thanks for the query.

Weakness and fever are known side effect of misoprostol. You can have a paracetamol tablet to relieve you of the symptoms. Kindly see a doctor to complete the abortion process and an examination as if left unattended, fever can be a sign of infection too which can lead to sepsis and life threatening side effects caused by incomplete abortion by pills. Drink plenty of water and have a good diet rich in nutritious supplements.

Hope this helped.
Regards

Related Q&A

Q: A lady tried with abortion with 12 pills at week 8, and she still pregnanet with her baby 14 weeks. what is the best ...

Q: A lady pregnant of 8 weeks did an abortion (12 cyctotic pills). The result was alot of bleeding and pieces for one ti...

Q: I had unprotected sex 21 days ago and the woman is pregnant, we both agreed we want abortion. What can we do? The cou...

Q: I had a medical abortion on 6/16. The Sunday following that I started chateal as a form of birth control . For the mo...

Q: My girlfriend had two children in her late twenties. Her second child required an emergency c section. She is now 39....

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews